# SDR ASOA201704243111

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14529696001
- Condition: Corroded
- Location: Water Fill Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUSELAGE CORROSION AROUND POTABLE WATER HEATED NIPPLE. DOUBLER BLENDED IAW SRM 51-10-05
